# SDR TWAA9908601

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK AT LONGERON TO FRAME FASTENERS AT STA 200, LONGERON 2L.  SPLICED IN NEW LONGERON PER SRM 53-02, PAGES 48 TO 53, FROM STA 190 TO 228.
